# SDR UPS06147624

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 687
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TURNING BASE, LEG TO BUD AIRPORT, RW31L MASTER CAUTION AND ECAM SMOKE, AVIONICS IND ILLUMINATED, A/C LANDED ASAP.  AVIONICS SMOKE PROCEDURE ACCOMPLISHED.  INDICATION CONTINUES INTERMITTENTLY.  EMERGENCY DECLARED     T/S PERFORMED IAW TSM 26-15-00 PG 101 FIG 102.  COCKPIT DUCT SMOKE DETECTOR 13WA REPLACED IAW AMM 26-15-12-04 PG 1-4, TEST PERF IAW 26-15-00-05 PG 1-2, FOUND OK, P/N ON: CGDU2000-00, S/N ON: 1347.
